# SDR SWAA2021081294310

- Difficulty date: June 22, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 45,238 hours, 22,401 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Boot
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME BOOT IS DAMAGED / REMOVED DAMAGED RADOME BOOT IAW AMM 53-52-00-000-802 PAR 4C(1-2). 6042U 22JUN20. 10537C 06/22/20 INSTALLED NEW RADOME BOOT IAW AMM 53-52-00-400-802 PAR 5E(1-14) 13742C 06-26-20
